RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2010, Volume 74, Issue 6, Pages 157–182 (Mi izv4060)  

This article is cited in 5 scientific papers (total in 5 papers)

On real quadric line complexes

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We describe the topological types of the real parts of the Kummer surfaces associated with real three-dimensional quadric line complexes. The topological type of the real part of such a surface is shown to depend on the number of real singular points: it is determined by the number of such points if any exist, and otherwise the real part of the Kummer surface is either empty or consists of one or two tori.

Keywords: quadric complex, biquadric, pencil of quadrics, Kummer surface, index function.

DOI: https://doi.org/10.4213/im4060

Full text: PDF file (641 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2010, 74:6, 1255–1276

Bibliographic databases:

UDC: 512.7
MSC: 14P25, 14N25, 14J28
Received: 24.11.2008
Revised: 28.04.2009

Citation: V. A. Krasnov, “On real quadric line complexes”, Izv. RAN. Ser. Mat., 74:6 (2010), 157–182; Izv. Math., 74:6 (2010), 1255–1276

Citation in format AMSBIB
\Bibitem{Kra10}
\by V.~A.~Krasnov
\paper On real quadric line complexes
\jour Izv. RAN. Ser. Mat.
\yr 2010
\vol 74
\issue 6
\pages 157--182
\mathnet{http://mi.mathnet.ru/izv4060}
\crossref{https://doi.org/10.4213/im4060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779782}
\zmath{https://zbmath.org/?q=an:1204.14028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010IzMat..74.1255K}
\elib{http://elibrary.ru/item.asp?id=20358773}
\transl
\jour Izv. Math.
\yr 2010
\vol 74
\issue 6
\pages 1255--1276
\crossref{https://doi.org/10.1070/IM2010v074n06ABEH002523}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000287279100006}
\elib{http://elibrary.ru/item.asp?id=16981832}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78651372760}


Linking options:
  • http://mi.mathnet.ru/eng/izv4060
  • https://doi.org/10.4213/im4060
  • http://mi.mathnet.ru/eng/izv/v74/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real four-dimensional biquadrics”, Izv. Math., 75:2 (2011), 371–394  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. A. Krasnov, “Rigid Isotopy Classification of Real Quadric Line Complexes and Associated Kummer Surfaces”, Math. Notes, 89:5 (2011), 661–671  mathnet  crossref  crossref  mathscinet  isi
    3. V. A. Krasnov, “On intersections of two real quadrics”, Izv. Math., 82:1 (2018), 91–139  mathnet  crossref  crossref  adsnasa  isi  elib
    4. V. A. Krasnov, “On a classical correspondence of real K3 surfaces”, Izv. Math., 82:4 (2018), 662–693  mathnet  crossref  crossref  adsnasa  isi  elib
    5. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:362
    Full text:67
    References:25
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019